# SDR 0101052284

- Difficulty date: February 26, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- Aircraft time: 60,539 hours, 40,252 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CHAFING ON THE BOTTOM WEB OF LOWER RUDDER.  REPAIRED PER EA 22-182193.
